MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fatigue (1849); Headache (1880); Blurred Vision (2137)
Date of Event 04/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.No replacement product needed at this time.There was no complaint on the product performance.Customer call was a training call.Most likely underlying root cause: mlc-28-there was not enough information to determine the mlurc test strip udi# (b)(4).Note: several call back's attempts were made by manufacturer to ensure the customer's condition since the initial call; unable to establish contact with the customer at this time.Unable to send product notification letter as no address on file.Manufacturer contacted customer on (b)(4) 2018 in a follow-up call to ensure the customer's condition since the initial call; customer condition worsen.Customer report symptoms of fatigue, blurred vision also kidney pain and customer states has hypoglycemic symptoms such as feeling clammy.Customer continued to use meter and its receiving high and low readings.Customer states she spoke to her physician and is aware of her symptoms undisclosed date when she spoke to her physician which will refer her to an endocrinologist and optometrist.Customer states that her medication was changed.See section b for details.To address the new complaint of low and high readings a new complaint (b)(4) was created.
 
Event or Problem Description
Customer called for assistance with setting time and date.At the time of the call, the customer reported symptoms of headache and blurry vision.No medical attention was reported at the time of the call.Customer stated she would call her doctor.Customer disconnect the call.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7535034
Report Number1000113657-2018-00577
Device Sequence Number16186923
Product Code NBW
UDI-Device Identifier00041220009169
UDI-Public(01)00041220009169
Combination Product (Y/N)N
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/16/2019
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2587
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2018
Initial Report FDA Received Date05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1